# SDR 202301090025

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft serial: 4216
- Aircraft time: 23,425 hours, 25,639 cycles
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Disintegrated
- Location: Nr 1 Mlg Wheel
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 MAIN WHEEL ASSY. OBSERVED WOBBLING DURING TAXI AFTER LANDING.  FOUND OUTER BEARING HAD DISINTEGRATED.
